# SDR SWAA2025120141009

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 29,085 hours, 14,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MEGAPHONE INOPERATIVE.   REPLACED THE AFT MEGAPHONE BATTERIES IAW AMM 25-64-00.  OPS TESTED NORMAL ACFT OK FOR SERVICE.
